Alert archive / Nevada / Winter Storm Warnings in 2006

Winter Storm Warning 4, NWS Las Vegas, NV

March 27, 2006Clark County, Lincoln County, Nye County, Nevada

NWS Las Vegas, NV issued this winter storm warning at Mar 27, 2006, 3:20 AM PST for Clark County, Lincoln County, Nye County, Nevada. It took effect at Mar 27, 2006, 10:00 PM PST. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 27, 2006, 3:20 AM PST (11:20 UTC)
In effect from
Mar 27, 2006, 10:00 PM PST
Expired
Mar 29, 2006, 3:59 AM PST
In force
30 hr
Issued by
NWS Las Vegas, NV

Counties Clark County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 185 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KVEF 271127
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
320 AM PST MON MAR 27 2006

...ANOTHER PACIFIC STORM WILL SWING INTO THE SOUTHERN SIERRA
TONIGHT THEN SPREAD ACROSS THE SOUTHERN GREAT BASIN TUESDAY AND
WEDNESDAY...

.ANOTHER PACIFIC STORM OFF THE WEST COAST IS FORECAST TO MOVE
INTO THE SOUTHERN SIERRA LATE TONIGHT THEN ACROSS SOUTHERN NEVADA
TUESDAY AND WEDNESDAY. THIS STORM WILL ONCE AGAIN BRING RAIN AND
SNOW TO THE SOUTHERN SIERRA WITH LOCALLY HEAVY AMOUNTS POSSIBLE BY
WEDNESDAY MORNING. POTENTIALLY HEAVY SNOW MAY ALSO BLANKET THE
HIGHER ELEVEATIONS IN THE SOUTHERN NEVADA MOUNTAINS TUESDAY FOLLOWED
BY LOWERING SNOW LEVELS WEDNESDAY. IN ADDITION...COOLER TEMPERATURES 
AND GUSTY WINDS WILL ACCOMPANY THIS STORM AS IT MOVES ACROSS THE 
AREA.

CAZ026-280000-
/O.UPG.KVEF.WS.A.0006.060328T0600Z-060329T1200Z/
/O.NEW.KVEF.WS.W.0004.060328T0600Z-060329T1200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
320 AM PST MON MAR 27 2006

...WINTER STORM WARNING IN EFFECT FROM 10 PM THIS EVENING TO 4 AM
PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
4 AM PST WEDNESDAY. THIS REPLACES THE WINTER STORM WATCH WHICH WAS
PREVIOUSLY IN EFFECT.

SNOW WILL BEGIN TO FALL IN THE SOUTHER SIERRA TONIGHT. INITIALLY
SNOW LEVELS WILL BE AROUND 8000 FEET THIS EVENING BEFORE LOWERING TO
NEAR 7000 FEET BY EARLY TUESDAY MORNING. THE SNOW LEVEL WILL THEN
LOWER FURTHER DURING THE DAY TUESDAY AND BE NEAR 6000 FEET BY
TUESDAY EVENING.

DUE TO THE NATURE OF THE STORM...LOCALLY HEAVY SNOWFALL IS EXPECTED 
OVERNIGHT TONIGHT BEFORE TAPERING OFF SOMEWHAT ON TUESDAY. ANOTHER 
ROUND OF POSSIBLE HEAVY SNOWFALL IS THEN EXPECTED TUESDAY NIGHT. 
TOTAL SNOW ACCUMULATION ABOVE THE 7000 FOOT LEVEL FROM LATE MONDAY 
NIGHT THROUGH EARLY WEDNESDAY MORNING MAY BE BETWEEN 15 AND 20 
INCHES.

IN ADDITIONAL TO THE SNOW...STRONG AND GUSTY WINDS WILL LIKELY
OCCUR OVER THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA...WHICH
MAY CAUSE AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS THAT HAZARDOUS WINTER WEATHER IS
EXPECTED TO DEVELOP OR IS OCCURRING. GUSTY WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW WHICH WILL MAKE TRAVEL DIFFICULT.

$$

NVZ018-019-280000-
/O.NEW.KVEF.WS.A.0007.060328T1400Z-060330T0000Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
320 AM PST MON MAR 27 2006

...WINTER STORM WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. 

SNOW WILL BEGIN TO FALL OVER THE SPRING MOUNTAINS AND SHEEP RANGE
TUESDAY MORNING AT ELEVATIONS ABOVE 7500 FEET. PERIODS OF SNOW...
POTENTIALLY HEAVY AT TIMES...WILL THEN CONTINUE THROUGH WEDNESDAY
AS SNOW LEVELS LOWER TO 6000 FEET TUESDAY EVENING THEN AROUND 4500
FEET ON WEDNESDAY. ALTHOUGH DETAILS ARE STILL SOMEWHAT UNCERTAIN...
TOTAL SNOW ACCUMULATIONS OF 12 TO 18 INCHES ARE POSSIBLE ABOVE
6000 FEET.

A WINTER STORM WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
HAZARDOUS WINTER WEATHER TO DEVELOP...BUT THE OCCURRENCE IS STILL
UNCERTAIN.

$$

NVZ015-280000-
/O.NEW.KVEF.WS.A.0007.060329T0600Z-060330T0000Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
320 AM PST MON MAR 27 2006

...WINTER STORM WATCH IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY AFTERNOON. 

RAIN ON TUESDAY OVER MUCH OF LINCOLN COUNTY IS EXPECTED TO CHANGE TO 
SNOW LATE TUESDAY EVENING ABOVE 6000 FEET. SNOW LEVELS WILL CONTINUE 
TO LOWER TO AROUND 4500 FEET BY WEDNESDAY. DETAILS ARE STILL 
UNCERTAIN WITH THIS SYSTEM BUT 5 TO 10 INCHES OF SNOW ARE POSSIBLE 
ABOVE 5000 FEET.

A WINTER STORM WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
HAZARDOUS WINTER WEATHER TO DEVELOP...BUT THE OCCURRENCE IS STILL
UNCERTAIN.

$$

JGA
5 follow-up statements
000 
WWUS45 KVEF 272320
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
320 PM PST MON MAR 27 2006

...ANOTHER PACIFIC STORM WILL SWING INTO THE SOUTHERN SIERRA
TONIGHT THEN SPREAD ACROSS THE SOUTHERN GREAT BASIN TUESDAY AND
WEDNESDAY...

.ANOTHER PACIFIC STORM BEGINNING TO MOVE ACROSS CALIFORNIA WILL
MOVE INTO THE SOUTHERN SIERRA TONIGHT AND THEN ACROSS SOUTHERN
NEVADA TUESDAY AND WEDNESDAY. THIS STORM WILL BRING RAIN AND SNOW
TO THE SOUTHERN SIERRA WITH LOCALLY HEAVY AMOUNTS OVER THE HIGHER
ELEVATIONS BY WEWEDNESDAYORNING. POTENTIALLY HEAVY SNOW MAY ALSO
BE SEE OVER THE HIGHER ELEVATIONS IN THE SOUTHERN NEVADA
MOUNTAINS TUESDAY AND INTO WEDNESDAY AS THE STORM MOVES EAST.
IN ADDITION...COOLER TEMPERATURES AND GUSTY WINDS WILL ACCOMPANY
THIS STORM AS IT MOVES ACROSS THE AREA.

CAZ026-281200-
/O.CON.KVEF.WS.W.0004.060328T0600Z-060329T1200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
320 PM PST MON MAR 27 2006

...WINTER STORM WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 4 AM PST WEDNESDAY FOR ELEVATIONS ABOVE 7000 FEET...

RAIN AND SNOW WILL BEGIN TO FALL IN THE SOUTHERN SIERRA OVERNIGHT
WITH LOCALLY HEAVY SNOW POSSIBLE BY MORNING. INITIALLY SNOW
LEVELS WILL BE AROUND 8000 FEET THIS EVENING BEFORE LOWERING TO
NEAR 7000 FEET BY EARLY TUESDAY MORNING. THE SNOW LEVEL WILL THEN
LOWER FURTHER DURING THE DAY TUESDAY AND BE NEAR 6000 FEET BY
TUESDAY EVENING AND THEN TO NEAR 5000 FEET BY WEDNESDAY MORNING.

DUE TO THE NATURE OF THE STORM...LOCALLY HEAVY SNOWFALL IS
EXPECTED OVERNIGHT TONIGHT BEFORE TAPERING OFF SOMEWHAT EARLY
TUESDAY. ANOTHER ROUND OF POSSIBLE HEAVY SNOWFALL IS THEN
EXPECTED TUESDAY AFTERNOON AND TUESDAY NIGHT. TOTAL SNOW
ACCUMULATION ABOVE THE 7000 FOOT LEVEL FROM LATE TONIGHT THROUGH
EARLY WEDNESDAY MORNING MAY BE BETWEEN 15 AND 20 INCHES.

IN ADDITIONAL TO THE SNOW...STRONG AND GUSTY WINDS WILL LIKELY
OCCUR OVER THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA...WHICH
WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS THAT HAZARDOUS WINTER WEATHER IS
EXPECTED TO DEVELOP OR IS OCCURRING. GUSTY WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW WHICH WILL MAKE TRAVEL DIFFICULT.

$$

NVZ018-019-281200-
/O.EXT.KVEF.WS.A.0007.060328T1800Z-060329T1800Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
320 PM PST MON MAR 27 2006

...WINTER STORM WATCH NOW IN EFFECT FROM TUESDAY MORNING THROUGH
WEDNESDAY MORNING...

THE WINTER STORM WATCH IS NOW IN EFFECT FROM TUESDAY MORNING
THROUGH WEDNESDAY MORNING. 

SNOW WILL BEGIN TO FALL OVER THE SPRING MOUNTAINS AND SHEEP RANGE
TUESDAY MORNING AT ELEVATIONS ABOVE 7500 FEET. PERIODS OF SNOW...
POTENTIALLY HEAVY AT TIMES...WILL THEN CONTINUE THROUGH WEDNESDAY
MORNING BEFORE TURNING SHOWERY WEDNESDAY AFTERNOON. SNOW LEVELS
ARE EXPECTED TO DECREASE TO 6000 FEET TUESDAY EVENING THEN AROUND
4500 FEET BY LATE WEDNESDAY AFTERNOON. ALTHOUGH DETAILS ARE STILL
SOMEWHAT UNCERTAIN... TOTAL SNOW ACCUMULATIONS OF 12 TO 18 INCHES
ARE POSSIBLE ABOVE THE 8000 FOOT LEVEL WHILE UP TO 12 INCHES MAY
BE SEEN AT THE 6000 FOOT LEVEL.

A WINTER STORM WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
HAZARDOUS WINTER WEATHER TO DEVELOP...BUT THE OCCURRENCE IS STILL
UNCERTAIN.

$$

NVZ015-281200-
/O.EXT.KVEF.WS.A.0007.060329T0000Z-060330T0000Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
320 PM PST MON MAR 27 2006

...WINTER STORM WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH WEDNESDAY AFTERNOON...

RAIN ON TUESDAY OVER MUCH OF LINCOLN COUNTY IS EXPECTED TO CHANGE
TO SNOW LATE TUESDAY ABOVE 6000 FEET. SNOW LEVELS WILL CONTINUE
TO LOWER TO AROUND 4500 FEET BY WEDNESDAY AFTERNOON. DETAILS ARE STILL
UNCERTAIN WITH THIS SYSTEM BUT 5 TO 10 INCHES OF SNOW ARE POSSIBLE
ABOVE 5000 FEET BY WEDNESDAY AFTERNOON.

A WINTER STORM WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
HAZARDOUS WINTER WEATHER TO DEVELOP...BUT THE OCCURRENCE IS STILL
UNCERTAIN.

$$
000 
WWUS45 KVEF 281201
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
355 AM PST TUE MAR 28 2006

...HEAVY SNOW AND GUSTY WINDS IN THE SOUTHERN SIERRA AND HIGH
MOUNTAIN ELEVATIONS OF SOUTHERN NEVADA TODAY AND TONIGHT...

.A PACIFIC STORM MOVING INTO THE WEST COAST TODAY WILL BRING RAIN
AND SNOW TO THE SOUTHERN SIERRA WITH LOCALLY HEAVY AMOUNTS OVER
THE HIGH ELEVATIONS TODAY AND TONIGHT. HEAVY SNOW WILL ALSO BE
SEEN OVER THE HIGHER ELEVATIONS IN THE SOUTHERN NEVADA MOUNTAINS 
TODAY INTO WEDNESDAY BEFORE THE STORM MOVES EAST. IN 
ADDITION...COOLER TEMPERATURES AND GUSTY WINDS WILL ACCOMPANY THIS 
STORM AS IT MOVES ACROSS THE AREA.

NVZ018-019-282000-
/O.UPG.KVEF.WS.A.0007.060328T1800Z-060329T1800Z/
/O.EXB.KVEF.WS.W.0004.060328T1800Z-060329T1800Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
355 AM PST TUE MAR 28 2006

...WINTER STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO
10 AM PST WEDNESDAY ABOVE 8000 FEET...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
10 AM PST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT. 

PERIODS OF SNOW WILL FALL OVER THE SPRING MOUNTAINS AND SHEEP
RANGE TODAY ABOVE 8000 FEET. THE HEAVIEST SNOW IS EXPECTED TO
BEGIN THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING THEN
GRADUALLY TAPER OFF OVERNIGHT AND BECOME SHOWERY WEDNESDAY AS SNOW
LEVELS DROP TO AROUND 4500 FEET. THE BULK OF SNOW ACCUMULATIONS
WILL OCCUR ABOVE 8000 FEET WITH 12 TO 18 INCHES POSSIBLE. AS SNOW
LEVELS FALL TONIGHT...ACCUMULATIONS OF 4 TO 8 INCHES COULD MAKE IT
DOWN TO THE 6000 FOOT LEVEL.

A WINTER STORM WARNING MEANS THAT HAZARDOUS WINTER WEATHER IS
EXPECTED TO DEVELOP OR IS OCCURRING. GUSTY WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW WHICH WILL MAKE TRAVEL DIFFICULT ABOVE
8000 FEET.

$$

CAZ026-282000-
/O.CON.KVEF.WS.W.0004.000000T0000Z-060329T1200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
355 AM PST TUE MAR 28 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY ABOVE 7000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY. 

PERIODS OF LIGHT SNOW OVER THE EAST SLOPES OF THE SOUTHERN SIERRA
ABOVE 7500 FEET THIS MORNING WILL BECOME MORE INTENSE BY EARLY
AFTERNOON AND CONTINUE THROUGH THIS EVENING BEFORE TAPERING OFF
AFTER MIDNIGHT. SNOW LEVELS WILL REMAIN ABOVE 7500 FEET TODAY THEN
LOWER TO 6000 FEET THIS EVENING AND DROP TO AROUND 4500 FEET
BY WEDNESDAY MORNING AS THE SNOW TAPERS OFF. TOTAL SNOW
ACCUMULATIONS OF 15 TO 20 INCHES ARE EXPECTED ABOVE THE 7000 FOOT
LEVEL BY LATE TONIGHT.

IN ADDITIONAL TO THE SNOW...STRONG AND GUSTY WINDS WILL LIKELY
OCCUR OVER THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA...WHICH
WILL CREATE AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS THAT HAZARDOUS WINTER WEATHER IS
EXPECTED TO DEVELOP OR IS OCCURRING. GUSTY WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW WHICH WILL MAKE TRAVEL DIFFICULT.

$$

NVZ015-282000-
/O.EXT.KVEF.WS.A.0007.060329T1200Z-060330T0000Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
355 AM PST TUE MAR 28 2006

...WINTER STORM WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON ABOVE 5000 FEET...

THE WINTER STORM WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON.

WIDESPREAD RAIN WILL DEVELOP TODAY AND THIS EVENING ACROSS LINCOLN 
COUNTY...HOWEVER SNOW LEVELS WILL REMAIN ABOVE 8000 FEET TODAY AND 
MUCH OF TONIGHT OVER LINCOLN COUNTY. ANY SNOWFALL WILL ONLY AFFECT A 
FEW HIGH MOUNTAIN RANGES THROUGH THIS EVENING. SNOW LEVELS WILL 
LOWER AFTER MIDNIGHT AND ULTIMATELY DROP TO AROUND 4500 FEET 
WEDNESDAY AFTER THE HEAVIEST PRECIPITATION ENDS. IT NOW APPEARS SNOW 
ACCUMULATIONS WILL BE SOMEWHAT LIGHTER...GENERALLY BETWEEN 3 AND 5 
INCHES...ABOVE 5000 FEET AS SNOW SHOWERS AND POSSIBLY THUNDERSTORMS 
MOVE ACROSS THE AREA WEDNESDAY.

A WINTER STORM WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
HAZARDOUS WINTER WEATHER TO DEVELOP...BUT THE OCCURRENCE IS STILL
UNCERTAIN.

$$

JGA
000 
WWUS45 KVEF 281814
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1014 AM PST TUE MAR 28 2006

...HEAVY SNOW AND GUSTY WINDS IN THE SOUTHERN SIERRA AND HIGH
MOUNTAIN ELEVATIONS OF SOUTHERN NEVADA TODAY AND TONIGHT...

.A PACIFIC STORM MOVING INTO THE WEST COAST WILL BRING RAIN AND
SNOW TO THE SOUTHERN SIERRA WITH LOCALLY HEAVY AMOUNTS OVER THE
HIGH ELEVATIONS TODAY AND TONIGHT. HEAVY SNOW WILL ALSO BE SEEN
OVER THE HIGHER ELEVATIONS IN THE SOUTHERN NEVADA MOUNTAINS LATE
THIS AFTERNOON INTO WEDNESDAY BEFORE THE STORM MOVES EAST. IN
ADDITION... COOLER TEMPERATURES AND GUSTY WINDS WILL ACCOMPANY
THIS STORM AS IT MOVES ACROSS THE AREA.

CAZ026-290215-
/O.CON.KVEF.WS.W.0004.000000T0000Z-060329T1200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
1014 AM PST TUE MAR 28 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY ABOVE 7000 FEET...

SNOW...LOCALLY HEAVY AT TIMES WILL CONTINUE OVER THE EAST SLOPES
OF THE SOUTHERN SIERRA ABOVE 7500 FEET TODAY AND CONTINUE THROUGH
THIS EVENING BEFORE TAPERING OFF AFTER MIDNIGHT. SNOW LEVELS WILL
REMAIN ABOVE 7500 FEET TODAY THEN LOWER TO 6000 FEET THIS EVENING
AND DROP TO AROUND 4500 FEET BY WEDNESDAY MORNING AS THE SNOW
TAPERS OFF. 

SNOW ACCUMULATIONS ABOVE THE 8000 FOOT LEVEL HAS BEEN BETWEEN 2
AND 3 INCHES AS OF 10 AM THIS MORNING. BUT AS THE DAY PROGRESSES
AND COLDER AIR MOVES IN TONIGHT...SNOW ACCUMULATION WILL INCREASE.
TOTAL SNOW ACCUMULATION IS EXPECTED TO BE BETWEEN 15 AND 20
INCHES ABOVE THE 7000 FOOT LEVEL BY EARLY WEDNESDAY MORNING.

IN ADDITIONAL TO THE SNOW...STRONG AND GUSTY WINDS MAY OCCUR...WHICH
COULD CREATE AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS THAT HAZARDOUS WINTER WEATHER IS
EXPECTED TO DEVELOP OR IS OCCURRING. GUSTY WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW WHICH WILL MAKE TRAVEL DIFFICULT.

$$

NVZ018-019-290215-
/O.CON.KVEF.WS.W.0004.000000T0000Z-060329T1800Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
1014 AM PST TUE MAR 28 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY ABOVE 7000 FEET...

SNOW...LOCALLY HEAVY THIS MORNING...WILL TAPER OFF IN THE LATE
MORNING AND EARLY AFTERNOON BEFORE INCREASING AGAIN LATE THIS
AFTERNOON AND INTO TONIGHT. THE SNOW LEVELS WILL BE LOWERING
DURING THE DAY AND INTO THIS EVENING...WITH THE SNOW LEVEL
EXPECTED TO BE NEAR 4500 FEET BY WEDNESDAY MORNING. 

ONLY LIGHT SNOW FALL HAD BEEN REPORTED AS OF 10 AM THIS MORNING
WITH ACCUMULATIONS OF AROUND 1 INCH AT THE 7600 FOOT LEVEL.

WITH THE INCREASE IN SNOW EXPECTED OVERNIGHT...THE MAIN SNOW
ACCUMULATIONS WILL OCCUR ABOVE 8000 FEET WITH 12 TO 18 INCHES
POSSIBLE. AS SNOW LEVELS FALL TONIGHT...ACCUMULATIONS OF 4 TO 8
INCHES MAY BE SEE AT THE 6000 FOOT LEVEL.

A WINTER STORM WARNING MEANS THAT HAZARDOUS WINTER WEATHER IS
EXPECTED TO DEVELOP OR IS OCCURRING. GUSTY WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW WHICH WILL MAKE TRAVEL DIFFICULT ABOVE
8000 FEET.

$$

NVZ015-290215-
/O.CON.KVEF.WS.A.0007.060329T1200Z-060330T0000Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
1014 AM PST TUE MAR 28 2006

...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

WIDESPREAD RAIN WILL DEVELOP TODAY AND THIS EVENING ACROSS
LINCOLN COUNTY...HOWEVER SNOW LEVELS WILL REMAIN ABOVE 8000 FEET
TODAY AND MUCH OF TONIGHT OVER LINCOLN COUNTY. ANY SNOWFALL WILL
ONLY AFFECT A FEW HIGH MOUNTAIN RANGES THROUGH THIS EVENING. SNOW
LEVELS WILL LOWER AFTER MIDNIGHT AND ULTIMATELY DROP TO AROUND
4500 FEET WEDNESDAY AFTER THE HEAVIEST PRECIPITATION ENDS. IT NOW
APPEARS SNOW ACCUMULATIONS WILL BE SOMEWHAT LIGHTER...GENERALLY
BETWEEN 3 AND 5 INCHES...ABOVE 5000 FEET AS SNOW SHOWERS AND
POSSIBLY THUNDERSTORMS MOVE ACROSS THE AREA. HOWEVER LOCALLY
HIGHER AMOUNTS MAY BE SEEN OVER THE HIGHER PASSES...THUS THE WATCH
REMAINS IN EFFECT.

A WINTER STORM WATCH IS ISSUED WHEN CONDITIONS ARE FAVORABLE FOR
HAZARDOUS WINTER WEATHER TO DEVELOP...BUT THE OCCURRENCE IS STILL
UNCERTAIN.

$$
000 
WWUS45 KVEF 282310
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
310 PM PST TUE MAR 28 2006

...HEAVY SNOW AND GUSTY WINDS IN THE SOUTHERN SIERRA AND HIGH
MOUNTAIN ELEVATIONS OF SOUTHERN NEVADA THROUGH TONIGHT...

.A STRONG PACIFIC STORM WILL MOVE ACROSS THE AREA TONIGHT
RESULTING IN A CONTINUATION OF RAIN AND SNOW ACROSS THE SOUTHERN
SIERRA WITH LOCALLY HEAVY AMOUNTS OVER THE HIGH ELEVATIONS. HEAVY
SNOW WILL ALSO BE SEEN OVER THE HIGHER ELEVATIONS IN THE SOUTHERN
NEVADA MOUNTAINS OVERNIGHT AS THIS STORM CONTINUES EAST. IN
ADDITION...COOLER TEMPERATURES AND LOCALLY GUSTY WINDS MAY ACCOMPANY
THIS STORM AS IT MOVES EAST.

NVZ018-019-290800-
/O.EXT.KVEF.WS.W.0004.000000T0000Z-060329T1400Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
310 PM PST TUE MAR 28 2006

...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 AM PST WEDNESDAY
ABOVE THE 7000 FOOT LEVEL...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 AM PST
WEDNESDAY. 

RAIN AND SNOW WILL INCREASE ACROSS THE SPRING MOUNTAINS THIS
EVENING AND INTO TONIGHT WITH LOCALLY HEAVY SNOW LIKELY OVERNIGHT. 

AS OF 200 PM THIS AFTERNOON LIGHT SNOW WAS ONCE AGAIN FALLING IN
MT CHARLESTON. ALTHOUGH ONLY 1 INCH OF SNOW WAS REPORTED ON THE
GROUND AT THE TIME...HEAVIER SNOW WILL MOVE INTO THE AREA BY THIS
EVENING.

WITH THE INCREASE IN SNOW EXPECTED OVERNIGHT...THE MAIN SNOW
ACCUMULATIONS WILL OCCUR ABOVE 8000 FEET WITH 12 TO 18 INCHES
POSSIBLE. COLDER AIR MOVING INTO THE AREA OVERNIGHT WILL DROP THE
SNOW LEVEL TO NEAR THE 5000 FOOT LEVEL BY MORNING...AND SNOW
ACCUMULATIONS OF BETWEEN 4 AND 8 INCHES ARE POSSIBLE ABOVE THE 6000
FOOT LEVEL.

A WINTER STORM WARNING MEANS THAT HAZARDOUS WINTER WEATHER IS
EXPECTED TO DEVELOP OR IS OCCURRING. GUSTY WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW WHICH WILL MAKE TRAVEL DIFFICULT ABOVE
8000 FEET.

$$

CAZ026-290800-
/O.CON.KVEF.WS.W.0004.000000T0000Z-060329T1200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
310 PM PST TUE MAR 28 2006

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 AM PST
WEDNESDAY ABOVE THE 7000 FOOT LEVEL...

SNOW ACCUMULATIONS ABOVE THE 8000 FOOT LEVEL HAS BEEN BETWEEN 4
AND 6 INCHES AS OF 200 PM THIS AFTERNOON...WITH HEAVY SNOW BEING
REPORTED AT THAT TIME. SNOW...OCCASIONALLY HEAVY AT TIMES WILL
CONTINUE THROUGH THIS EVENING AND INTO EARLY WEDNESDAY MORNING.

TOTAL SNOW ACCUMULATION IS EXPECTED TO BE BETWEEN 12 AND 16 INCHES
ABOVE THE 7000 FOOT LEVEL BY EARLY WEDNESDAY MORNING.

IN ADDITIONAL TO THE SNOW...STRONG AND GUSTY WINDS MAY OCCUR...
WHICH COULD CREATE AREAS OF BLOWING AND DRIFTING SNOW.

A WINTER STORM WARNING MEANS THAT HAZARDOUS WINTER WEATHER IS
EXPECTED TO DEVELOP OR IS OCCURRING. GUSTY WINDS WILL CAUSE
BLOWING AND DRIFTING SNOW WHICH WILL MAKE TRAVEL DIFFICULT.

$$

NVZ015-290800-
/O.UPG.KVEF.WS.A.0007.060329T1200Z-060330T0000Z/
/O.NEW.KVEF.SN.Y.0009.060329T0300Z-060329T1400Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
310 PM PST TUE MAR 28 2006

...SNOW ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM PST
WEDNESDAY ABOVE 5000 FEET...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM PST
WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

A STRONG PACIFIC STORM MOVING INTO THE AREA OVERNIGHT WILL PRODUCE
LOCALLY HEAVY RAIN AND SNOW ACROSS LINCOLN COUNTY OVERNIGHT.
ALTHOUGH THE COLD AIR ASSOCIATED WITH THE STORM IS NOT EXPECTED TO
MOVE OVER THE AREA UNTIL THE MAIN CHANCE FOR PRECIPITATION HAS
MOVED EAST...BRIEF BUT LOCALLY HEAVY SNOWFALL WILL LIKELY OCCUR
THROUGH EARLY WEDNESDAY MORNING.

SNOW ACCUMULATIONS WILL OF BETWEEN 2 AND 4 INCHES CAN BE EXPECTED ABOVE
THE 5000 FOOT LEVEL OVERNIGHT. HOWEVER HIGHER ELEVATIONS SUCH AS
PANACA SUMMIT MAY RECEIVE UP TO 6 INCHES OVERNIGHT.

A SNOW ADVISORY IS ISSUED WHEN SNOW IS EXPECTED TO DEVELOP, BUT
ONLY ENOUGH TO CAUSE MINOR INCONVENIENCES SUCH AS TRAVEL DELAYS.
NO SEVERE WINTER WEATHER IS EXPECTED AT THIS TIME.

$$
000 
WWUS45 KVEF 291159
WSWVEF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
359 AM PST WED MAR 29 2006

CAZ026-291300-
/O.CAN.KVEF.WS.W.0004.000000T0000Z-060329T1200Z/
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
INCLUDING THE CITIES OF...BISHOP...ASPENDELL...LONE PINE...
OLANCHA...MT WHITNEY
359 AM PST WED MAR 29 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE
WINTER STORM WARNING.

SCATTERED SNOW SHOWERS WILL REDEVELOP OVER THE EAST SLOPE OF THE
SOUTHERN SIERRA TODAY. NEW ACCUMULATIONS UP TO 2 INCHES IS
POSSIBLE ABOVE 6500 FEET.

$$

NVZ018-019-291300-
/O.CAN.KVEF.WS.W.0004.000000T0000Z-060329T1400Z/
SHEEP RANGE-SPRING MOUNTAINS-
INCLUDING THE CITY OF...THE TOWN OF MT CHARLESTON
359 AM PST WED MAR 29 2006

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE
WINTER STORM WARNING.

THE MAIN BAND OF MOISTURE HAS SHIFTED WELL EAST OF SOUTHERN NEVADA
EARLY THIS MORNING. THE THREAT OF ADDITIONAL HEAVY SNOW HAS ENDED.

SCATTERED RAIN AND SNOW SHOWERS ALONG WITH ISOLATED THUNDERSTORMS
WILL REDEVELOP THIS AFTERNOON.  

$$

NVZ015-291300-
/O.CAN.KVEF.SN.Y.0009.000000T0000Z-060329T1400Z/
LINCOLN COUNTY-
INCLUDING THE CITIES OF...CALIENTE...PIOCHE...PANACA...HIKO...
ALAMO...RACHEL
359 AM PST WED MAR 29 2006

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE SNOW
ADVISORY.

THE MAIN BAND OF MOISTURE HAS SHIFTED WELL EAST OF SOUTHERN NEVADA
EARLY THIS MORNING. THE THREAT OF ADDITIONAL HEAVY SNOW HAS ENDED.

WIDESPREAD RAIN AND SNOW SHOWERS ALONG WITH ISOLATED
THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON. ANY NEW ACCUMULATIONS
WILL BE LESS THAN ONE INCH.

$$

PIERCE

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this winter storm warning went out at Mar 26, 9:35 PM PST, 5 hours 45 minutes earlier.

Area forecast discussion, Mar 26, 9:35 PM PST, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
935 PM PST SUN MAR 26 2006

.SYNOPSIS...A WEAK RIDGE OF HIGH PRESSURE WILL SHIFT EAST TONIGHT
AND MONDAY AS THE NEXT PACIFIC STORM BEGINS TO MOVE INTO THE AREA.
THIS STORM WILL BRING A GOOD CHANCE OF RAIN AND SNOW...COOLER
TEMPERATURES AND BREEZY TO WINDY CONDITIONS TO THE ENTIRE REGION ON
TUESDAY AND EARLY WEDNESDAY BEFORE MOVING EAST BY THURSDAY MORNING.
&&

.UPDATE...CONSIDERABLE AMOUNT OF HIGH CLOUDS ACROSS FORECAST AREA
THIS EVENING ASSOCIATED WITH MINOR DISTURBANCES EMBEDDED IN WESTERLY
FLOW AS WEAK RIDGE SHIFT EAST. APPEARS THERE WILL BE A BRIEF BREAK
BETWEEN AREAS OF HIGH CLOUDS OVER SOUTHERN NEVADA BY LATE MONDAY
MORNING AS CURRENT PATCH EXITS EAST AND NEXT WAVE ADVANCES INLAND
AHEAD OF NEXT SYSTEM. WATER VAPOR IMAGERY SHOWS SOUTHERN SHORT WAVE
NEAR 43N/141W WHICH WILL MERGE WITH SHORT WAVE DROPPING SOUTH OUT OF
THE GULF OF ALASKA TO FORM A DEEP CLOSED LOW BY LATE MONDAY
AFTERNOON. TROUGH WILL IMPACT AREA FROM MIDNIGHT TUESDAY THROUGH
WEDNESDAY EVENING AS IT CROSSES THE SOUTHERN GREAT BASIN AND MOJAVE
DESERT. CURRENT WINTER STORM WATCH ALREADY OUT FOR THE EAST SLOPE OF
THE SOUTHERN SIERRA AND NEXT SHIFT WILL HAVE TO CONSIDER POSSIBLE
HEADLINES FOR THE SPRING MOUNTAINS/SHEEP RANGE TUESDAY. NO UPDATE
NEEDED.
&&

.PREV DISCUSSION...248 PM PST SUN MAR 26 2006...VERY DIRTY RIDGE
CONDITIONS OVER THE CWA TONIGHT AS SHORT WAVE RIDGE CURRENTLY OVER
THE AREA BEGINS TO SHIFT EAST. HIGH LEVEL MOISTURE AHEAD OF A
DEVELOPING PACIFIC TROUGH TO HINDER COOLING TONIGHT SO OVERNIGHT
LOWS TO REMAIN ON THE WARM SIDE MOST AREAS. ON MONDAY BEGINNINGS OF
FAIRLY COMPLEX EASTERN PACIFIC PATTERN TO BEGIN TO TAKE SHAPE AS
TROUGH ROUGHLY 142W/40N AND SUBTROPICAL FLOW ALONG 30N BEGIN TO BE
THE MAIN PLAYERS OVER THE NEXT 72 HOURS OR SO. CURRENT AMSU TPW
SHOWING 1.0-1.5 PW VALUES EXTENDED FROM THE COAST OUT TO NEAR
HAWAII. FIRST SHORT WAVE IN THIS FLOW SHOWN BY BOTH THE NAM/GFS TO
MOVE OVER SOUTHERN NEVADA LATE MONDAY AFTERNOON/TUESDAY EVENING WITH
MODELS GENERATING ISOLATED SHOWER ACTIVITY OVER MOHAVE COUNTY AFTER
00Z TUE. DYNAMICS WEAK HOWEVER SO WILL ONLY MENTION ISOLATED SHOWERS
ACROSS THE MOUNTAINS. NEXT STRONGER SHORT WAVE FROM SOUTHERLY FLOW
THEN PUSHES INLAND OVERNIGHT ON MONDAY AHEAD OF THE MAIN TROUGH.
ALTHOUGH THE SOUTHERLY ORIGIN OF THIS SYSTEM TO KEEP SNOW LEVELS
FAIRLY HIGH... DYNAMICS/ MOISTURE TO PRODUCE LOCALLY HEAVY SNOW OVER
THE SIERRA EAST SLOPES BY 18Z TUE WITH SYSTEM THEN SPREADING ACROSS
THE CWA DURING THE DAY TUESDAY. THE MAIN TROUGH THEN MOVES INTO THE
SIERRA TUESDAY NIGHT FOR ANOTHER SHOT OF POSSIBLY HEAVY SNOW AND
COLDER AIRMASS AND THEN CROSSES OVER THE CWA INTO
WEDNESDAY...RESULTING IN WIDESPREAD SHOWERS ACROSS THE CWA. WITH
THIS COMPLEX PATTERN LOCAL BREEZY TO WINDY CONDITIONS TO ACCOMPANY
THE SHORT WAVES/TROUGH THROUGH THE AREA WHILE WARMING WILL BE SEEN
INTO MONDAY...COOLER AIRMASS/CLOUDS/ SHOWERS TO DROP TEMPS TUE/WED
10-15 DEGREES MOST AREAS. WSW FOR THE SOUTHERN SIERRA WILL BE
CONTINUED AND DEPENDING ON TIMING OF COLD AIR VS PRECIPITATION MAY
NEED SNOW ADVISORIES SOUTHERN MOUNTAINS. BY LATE WEDNESDAY MAIN
TROUGH TO BE EAST OF THE AREA WITH DRY NORTHWEST FLOW OVER THE CWA
INTO WEDNESDAY NIGHT.

.LONG TERM...LATEST MODEL RUNS ARE SUGGESTING A DRY PERIOD SETTING
UP FOR THE EXTENDED PERIOD. SHORTWAVE RIDGING EXPECTED OVER THE AREA
THURSDAY WITH VARYING AMOUNTS OF MID/HIGH LEVEL MOISTURE BEING
DIRECTED INTO THE CWA. TEMPERATURES SHOULD REBOUND SEVERAL DEGREES
ABOVE WEDNESDAY AND WILL BE CLOSER TO NORMAL. MODELS HANDLING PERIOD
BEYOND DAY 4 SOMEWHAT DIFFERENTLY BUT ESSENTIALLY ALL BRING WESTERLY
FLOW OR WEAK TROUGHING INTO THE WESTERN CONUS FRIDAY AND SATURDAY
FOLLOWED BY RIDGING ON SUNDAY. TROUGHING AND IMPORT OF MID/HIGH
LEVEL MOISTURE COULD KEEP TEMPS IN CHECK AND INHIBIT WARMING BOTH
FRIDAY AND SATURDAY BUT IF RIDGING FORECAST HOLDS FOR SUNDAY...TEMPS
WOULD WARM BACK TO ABOVE NORMAL LEVELS ONCE AGAIN.
&&

.AVIATION...TAFS AND TWEBS ADEQUATELY DESCRIBE EXPECTED WEATHER
CONDITIONS FOR AREA TERMINALS. SEE TAFS FOR KLAS... KVGT... KDRA...
KBIH... KDAG...KEED.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...NONE.
.AZ...NONE.
.CA...WINTER STORM WATCH ZONE 26 MONDAY NIGHT THROUGH WEDNESDAY
      MORNING.

PIERCE/JENSEN/SALMEN

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Mar 26, 6:04 AM PST, 21 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
604 AM PST SUN MAR 26 2006

CAZ026-271400-
OWENS VALLEY AND ADJACENT EASTERN SIERRA SLOPES-
604 AM PST SUN MAR 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A MOIST PACIFIC STORM WILL BRING THE POTENTIAL FOR HEAVY SNOW
TO THE EAST SLOPES OF THE SOUTHERN SIERRA ABOVE 7000 FEET
BEGINNING MONDAY NIGHT AND CONTINUING THROUGH TUESDAY NIGHT.
SIGNIFICANT SNOW ACCUMULATION CAN BE EXPECTED ALTHOUGH UNCERTAINTY
EXISTS WITH THE STORM TRACK AND TIMING OF THE SYSTEM. STRONG WINDS
WITH THE SYSTEM MAY ALSO PRODUCE BLOWING AND DRIFTING SNOW AT
TIMES. THE STORM IS FORECAST TO MOVE EAST OF THE AREA WEDNESDAY.
A WINTER STORM WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001>003-036-CAZ027>029-NVZ014>022-271400-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK-
SAN BERNARDINO COUNTY DESERTS-ESMERALDA AND CENTRAL NYE COUNTY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
604 AM PST SUN MAR 26 2006 /704 AM MST SUN MAR 26 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIDESPREAD PRECIPITATION IS EXPECTED TO SPREAD ACROSS MUCH OF
SOUTHEAST CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA
TUESDAY AND WEDNESDAY. SNOW WILL MAINLY BE CONFINED TO ELEVATIONS
ABOVE 7500 FEET TUESDAY THEN WILL LOWER TO AROUND 5000 FEET BY
WEDNESDAY. UNCERTAINTY STILL EXISTS WITH RESPECT TO THE TIMING AND
TRACK OF THIS SYSTEM BUT IT APPEARS SIGNIFICANT SNOW ACCUMULATIONS
MAY BE POSSIBLE FOR THE MOUNTAINS OF SOUTHERN NEVADA AND NORTHWEST
ARIZONA TUESDAY AND WEDNESDAY. THE SYSTEM IS FORECAST TO MOVE
EAST OF THE REGION WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JGA

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 3:20 AM PSTWinter Storm WatchVEFClark, Lincoln, Nye36 hr

Nearby

Winter Storm Warnings in Nevada, 2006Winter Storm Warnings in California, 2006Every winter storm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.